# SDR REXA200900057

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 1,953 hours, 1,561 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE SMOKE AFT LAV ILLUMINATED. AFT CABIN ATTENDANT REPORTED AN ODOR BUT NO SMOKE ALTHOUGH THE SMOKE DETECTOR ACTIVATED.  THE FLIGHT CREW DONNED OXYGEN MASKS, PERFORMED THE QRH AND REQUESTED A RETURN TO DEPARTURE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE. ON LANDING THE ODOR HAD SUBSIDED AND THE ACFT WAS TAXIED TO THE GATE.  MX HAD PERFORMED A COMPRESSOR WASH OF BOTH ENGINES THE PREVIOUS NIGHT.  ODOR WAS DETERMINED TO BE CAUSED BY RESIDUAL COMPRESSOR WASH FLUID.  THE ACFT WAS TAKEN TO THE RUN UP AREA AND BOTH ENGINES WERE RUN UP.  NO REPEAT OF THE ODOR WAS DETECTED DURING THE RUN UP AND THE ACFT RELEASED FOR SERVICE.  SUBSEQUENT FLIGHTS HAVE BEEN NORMAL.
